EconPapers    
Economics at your fingertips  
 

A bootstrap test for jumps in financial economics

Eunju Hwang and Dong Wan Shin

Economics Letters, 2014, vol. 125, issue 1, 74-78

Abstract: An i.i.d. bootstrap is applied for the ratio test of Barndorff-Nielsen and Shephard (2006) for jumps in jump diffusion processes. Asymptotic validity is established for the bootstrap test both under the null of no jump and under the alternative of jumps. Finite sample simulation shows that the bootstrap test has more stable size than the ratio test of Barndorff-Nielsen and Shephard (2006).

Keywords: i.i.d. bootstrap; Jump diffusion process; Ratio test; Realized variation; Realized bipower variation (search for similar items in EconPapers)
JEL-codes: C22 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176514003140
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:125:y:2014:i:1:p:74-78

DOI: 10.1016/j.econlet.2014.08.024

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ecolet:v:125:y:2014:i:1:p:74-78